MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSM-375
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Swollen Lymph Nodes/Glands (4432)
Date of Event 08/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, silicone migration and lymphadenopathy.
 
Event or Problem Description
Physician reported right side "extracapsular rupture, silicomatosic adenopathies and also intracapsular rupture" confirmed by mri.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d9, h3, h4, h6.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Device photo evaluation: visual analysis of the photographs identified: device patch with lot (or catalog) number catalog number: unk mammary implant (it is not possible to see the batch number and catalog of the device due to the quality of the photos).Red biological tissue on the shell.An opening extended is observed in the radius of the device.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.Device evaluation: visual analysis of the returned device identified: white calcification in shell(10%), curved opening, weight within specification.A microscopic analysis was performed which identified: a curved striated opening on radius side assessed as surgical damage.Based on the device analysis the final assessment is: - a curved striated opening assessed as surgical damage consist in the use of some surgical tool.
 
Event or Problem Description
Physician reported right side "extracapsular rupture, silicomatosic adenophaties and also intracapsular rupture" confirmed by mri.Device has been explanted.
 
Event or Problem Description

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key11657082
Report Number9617229-2021-05615
Device Sequence Number3495651
Product Code FTR
UDI-Device Identifier10888628033955
UDI-Public10888628033955
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2012
Device Model NumberTSM-375
Device Catalogue NumberTSM375
Device Lot Number1462343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/22/2021
03/18/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/20/2021
12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale